Infinitely Many Fast Homoclinic Solutions for Some Second-Order Nonautonomous Systems

  • Liping Luo
  • Zhenguo Luo
  • Liu Yang

Abstract

We investigate the existence of infinitely many fast homoclinic solutions for a class of second-order nonautonomous systems. Our main tools are based on the variant fountain theorem. A criterion guaranteeing that the second-order system has infinitely many fast homoclinic solutions is obtained. Recent results from the literature are generalized and significantly improved.
Published
25.03.2014
How to Cite
LuoL., LuoZ., and YangL. “Infinitely Many Fast Homoclinic Solutions for Some Second-Order Nonautonomous Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 3, Mar. 2014, pp. 404–414, http://umj.imath.kiev.ua/index.php/umj/article/view/2142.
Section
Research articles